Yup,money, the root of all evil.
As I mentioned, I was using Tretinoin before & for about 8 months after the procedure, which is a derivative of Retina A. I stopped because I read it thins the skin & figured maybe this wasn't helping...
I wouldn't have either.When did you have it done?
I filled out a form which included my medical history prior to the procedure. Even tho my thyroid levels had been in the "normal range" I've ended up adjusting the dose on my own according to how I look & feel. I also take a desicated...
I did but not anymore. Btw, I had my thyroid removed 6mos prior & wondered if that had something to do with it, because thyroid hormone effects the skin as well. Maybe rebuilding collagen takes longer if your hypothyroid,I don't...
I meant 2011..
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.